# SDR QXEA200500996

- Difficulty date: May 16, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 4,002 hours, 2,925 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING 195DL JOINT STRAP, AFT CHANNEL HAS A BROKEN FLANGE AT AFT END OF CHANNEL.  REPAIRED IAW HORIZON AIR EA R-53-333.
